# SDR SWAA2025041415488

- Difficulty date: March 19, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 65,820 hours, 39,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE IN FCB AT STRINGER S-18L STA 500D.<[01] REMOVED AND REPLACED GUSSET WITH P/N 143A9481-6 LOT:1583773-1 AT FCB STR19L STA 500D. IAW SRM 51-40-02 & DWG#143A7902 REV: -;[02] VERIFIED
